Perfect equalization for DMT systems without guard interval


Trautmann, Steffen ; Fliege, Norbert J.


Dokumenttyp: Zeitschriftenartikel
Erscheinungsjahr: 2002
Titel einer Zeitschrift oder einer Reihe: IEEE Journal on Selected Areas in Communications
Band: 20
Heft: 5
Seitenbereich: 987-996
Ort der Veröffentlichung: New York, NY
Verlag: IEEE
ISSN: 0733-8716
Sprache der Veröffentlichung: Englisch
Einrichtung: Fakultät für Wirtschaftsinformatik und Wirtschaftsmathematik > Elektrotechnik (Fliege Em)
Fachgebiet: 004 Informatik
Abstract: We propose a new, low-complexity frequency-domain equalizer for discrete multitone (DMT) systems, which, in the absence of a guard interval, utilizes existing redundancy in the frequency domain to completely eliminate intersymbol and interchannel interferences. A perfect reconstruction condition is derived for the noise-free case leading to a sparse equalizer matrix structure. It is furthermore shown that under realistic scenarios minimum mean square error adaptation of the equalizer coefficients allows for nearly perfect reconstruction already for a much smaller amount of redundancy than indicated by the perfect reconstruction condition.
Zusätzliche Informationen: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Zitationsbeispiel und Export

Trautmann, Steffen und Fliege, Norbert J. (2002) Perfect equalization for DMT systems without guard interval. IEEE Journal on Selected Areas in Communications 20 5 987-996 [Zeitschriftenartikel]



+ Suche Autoren in

+ Aufruf-Statistik

Aufrufe im letzten Jahr

Detailierte Angaben



Sie haben einen Fehler gefunden? Teilen Sie uns Ihren Korrekturwunsch bitte hier mit: E-Mail


Actions (login required)

Eintrag anzeigen Eintrag anzeigen